Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Calderón problem for the $p$-Laplacian: First order derivative of conductivity on the boundary

Author: Tommi Brander
Journal: Proc. Amer. Math. Soc. 144 (2016), 177-189
MSC (2010): Primary 35R30, 35J92
Published electronically: July 24, 2015
MathSciNet review: 3415587
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We recover the gradient of a scalar conductivity defined on a smooth bounded open set in $\mathbb {R}^d$ from the Dirichlet to Neumann map arising from the $p$-Laplace equation. For any boundary point we recover the gradient using Dirichlet data supported on an arbitrarily small neighbourhood of the boundary point. We use a Rellich-type identity in the proof. Our results are new when $p \neq 2$. In the $p=2$ case boundary determination plays a role in several methods for recovering the conductivity in the interior.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35R30, 35J92

Retrieve articles in all journals with MSC (2010): 35R30, 35J92

Additional Information

Tommi Brander
Affiliation: Department of Mathematics and Statistics, P.O. Box 35 (MaD) FI-40014 University of Jyväskylä, Finland

Keywords: Calderón’s problem, inverse problems, $p$-Laplace equation, boundary determination
Received by editor(s): March 4, 2014
Received by editor(s) in revised form: November 26, 2014
Published electronically: July 24, 2015
Communicated by: Joachim Krieger
Article copyright: © Copyright 2015 American Mathematical Society